# SDR UPS03840080

- Difficulty date: December 27, 2002
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  L2 LWR FWD DOOR JAMB CORNER EXTERNAL FUSELAGE SKIN CRACKED AT SECOND FASTENER HOLE BELOW TRIMOUT.  ROUTED OUT CRACKED AREA IAW DC8 SRM 53-2-0.  VERIFIED CRACK REMOVED IAW NDT SPM 06-10-01.001.  FABBED -7 & -9 DOUBLERS AND -19 FILLER IAW DC 8 SRM 53-2-0.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED -7 & -9 DOUBLERS & -19 FILLER IAW DC8 SRM 53-2-0.  EDGE SEALED IAW DC8 SRM 51-1-11.  INSTALLED DUCTS IAW DC8 MM 20-11-00.
